# SDR ASAA2024031948907

- Difficulty date: March 19, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A7503
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727D FLOOR PANEL SPLICE CORRODED. GROUNDED - YES. REMOVED & REPLACED REPAIRS (EXISTING) AT AFT CARGO STA 727D+5 IAW EA 5310-02724 REV NEWW=.75" O=.080" R=0" L=1" D=.080".
